Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

H 86 cancer drug

Premium Questions

Dr. Sassen S Kwasa MD

Do you know if the drug Haldol is carcinogenic? I have been taking it since 1978. A few months ago they found a precancerous tumour in my breast. It was removed and I just finished radiation treatments. Two ... View answer

Answered by : Dr. Sassen S Kwasa ( Internal Medicine Specialist)
Dr.   Deepika Patil MD

My dear sister in law had breast stage 3c cancer never had a head MRI she was diagnosed with 14 ... the chemo drug/pill... sick.. she is starting to have symptoms again. the MRI is not shceduled for another 2... View answer

Answered by : Dr. Deepika Patil ( General Surgeon)
Dr.  Ivan Rommstein MD

My wife has Stage 4 Ovarian Cancer which was diagnosed some 15 months ago. She has had extensive ... now gone back up to 152. MRI Scans show cancer nodules are now present on her spleen and stomach ... View answer

Answered by : Dr. Ivan Rommstein ( General Surgeon)
Dr.     Alexander H. Sheppe MD

what medications bring on bipolar like symptoms. I had breast cancer in 2016 and near the end of the 4 month chemotherapy treatment I developed these symptoms and was treated with a bipolar drug ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Indranil Ghosh MD

I have been on Opdivo for over a year for lung cancer . I have developed a redness on the palms .... Is there any combination of drugs that may help? Thanks xx ... View answer

Answered by : Dr. Indranil Ghosh ( Oncologist)

Public Forum Discussions

Dr.  Monish De MD

How can I get h86 for stomach cancer. I have stomach cancer for the past 9 years I ve taken ... months pregnant and I am male 79 years of age please help me to purchase H 86 if possible thank... View answer

Answered by : Dr. Monish De ( Oncologist)
Dr.  Monish De MD

Hi, my father is 86, has gone thru pros. cancer, heart works 35% and lung cancer. Now his psa has ... are itching and getting worse. Is it medicinal side effect or beginning of skin cancer. ... View answer

Answered by : Dr. Monish De ( Oncologist)
Dr.   Shailja Puri MD

Was told yesterday that there wasn t another treatment for my breast cancer. I have two rounds of radiation and round of chemo. She try me on two other drugs but they reacted on me. Drugs were... View answer

Answered by : Dr. Shailja Puri ( Pathologist and Microbiologist)
Dr. Deepak Sundriyal MD

Hello I have had breast cancer this year and have been on arimidex and actenol (bone density) for about 3 months. I believe these drugs are making me tired depressed etc etc and I am no longer me .My ... View answer

Answered by : Dr. Deepak Sundriyal ( Oncologist)
Dr. Hardik Sanghvi MD

, grandmother s brother stomach cancer age 75 (survived, i think died of alzheimer s age 86). great ...I m worried i have hnpcc. grandmother: colon cancer age 66 (survived, died of heart disease age 76... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

No it is not cancer.

Dr. Chintan Solanki MD

which type of skin cancer? Anti cancer drugs and chemotherapy/radiotherapy are used in treatment of cancer.

Dr. Karen Steinberg MD

Not sure what you mean by blood cancer, but many cancers, including cancers in the blood cells such as leukemia, or the drugs used to treat them, can cause a big drop in the platelets. Platelets...